Proofs of Restricted Shuffles
2010 (English)In: PROGRESS IN CRYPTOLOGY - AFRICACRYPT 2010 / [ed] Bernstein DJ; Lange T, 2010, Vol. 6055, 100-113 p.Conference paper (Refereed)
A proof of a shuffle is a zero-knowledge proof that one list of ciphertexts is a permutation and re-encryption of another list of ciphertexts. We call a shuffle restricted if the permutation is chosen from a public subset of all permutations. In this paper, we introduce a general technique for constructing proofs of shuffles which restrict the permutation to a group that is characterized by a public polynomial. This generalizes previous work by Reiter and Wang , and de Hoogh et al. . Our approach also gives a new efficient proof of an unrestricted shuffle that we think is conceptually simpler and allow a simpler analysis than all previous proofs of shuffles.
Place, publisher, year, edition, pages
2010. Vol. 6055, 100-113 p.
, Lecture Notes in Computer Science, ISSN 0302-9743 ; 6055
cryptographic protocols, election schemes, mix-nets, proof of a shuffle
IdentifiersURN: urn:nbn:se:kth:diva-29680ISI: 000279247600007ScopusID: 2-s2.0-77953515197ISBN: 978-3-642-12677-2OAI: oai:DiVA.org:kth-29680DiVA: diva2:398630
3rd International Conference on Cryptology in Africa
QC 201102182011-02-182011-02-112015-04-28Bibliographically approved